MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1040004TP
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required error code was found during preventative maintenance on a trilogy o2 device.The device was not in use on a patient at the time of the occurrence.The trilogy o2 device was being evaluated at the manufacturer service center.During the evaluation it was noted that an error code, oxygen blending module (obm) accuracy urgency service (e-0344), was observed on the device's error log.The manufacturer service technician further evaluated and determined the oxygen sensor had failed.The manufacturer service technician replaced the obm printed circuit assembly (pca) since it installs the oxygen sensor.This addressed the reportable issue.The manufacturer service technician tested the device, and it failed on the zero flow verify test step.The manufacturer service technician re-evaluated the device and determined the test step failed due to the sensor pca.The sensor pca was replaced to address this reportable issue.The root cause is confirmed at this time.Additionally, during the service of the device, the trilogy o2 pm, capacitor, battery fan exhaust fan assembly, stirring fan, and forty-three micron filer was replaced for service, which was unrelated to the reportable issue.The front enclosure needs replaced due to physical damage unrelated to the reportable issue.

Brand Name
TRILOGY O2 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24248583
Report Number2518422-2026-003902
Device Sequence Number12843682
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1040004TP
Device Catalogue NumberR1040004TP
Device Lot Number171103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown